# SDR MASA2010100401070

- Difficulty date: October 1, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 18,938 hours, 14,802 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE CAUTION PROX 2.  MX REPAIRED BROKEN WIRE IN HARNESS.
